# SDR SWIA202163948

- Difficulty date: November 19, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED PAX DOOR DRAG ANGLE. LOCATED AND DRILLED NEW DRAG ANGLE. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, AND DRAWING 601R31707 REV -E
